MathSciNet Relay Station
MathSciNet bibliographic data
MR2255285 (2007f:47010) 47A15 (30D55 30E05 30H05 46E22 47B32)
Doubtsov, Evgueni Complemented invariant subspaces and interpolation sequences. Proc. Amer. Math. Soc. 135 (2007), no. 2, 393–395 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement